arrow-right cart chevron-down chevron-left chevron-right chevron-up close menu minus play plus search share user email pinterest facebook instagram snapchat tumblr twitter vimeo youtube subscribe dogecoin dwolla forbrugsforeningen litecoin amazon_payments american_express bitcoin cirrus discover fancy interac jcb master paypal stripe visa diners_club dankort maestro trash

Shopping Cart


MiddlesexMD

Q: What’s causing my yeast infections?

by Dr. Barb DePree


You say you’re using a vaginal estrogen cream, and using Kegel weights with an aloe vera gel. You’ve had two yeast infections since you started using both.

You asked. Dr. Barb answered.If you are fairly new to using estrogen vaginal cream, it may be the cream that is causing the vaginal yeast infections. The estrogen cream lowers your vaginal pH (and a lower pH is a healthier status; here’s a summary of healthy pH levels) over the first 8-12 weeks of use. The transition from the higher pH (atrophic) to the lower pH puts women at risk for yeast infections. This should not persist, and in the end the estrogen cream is likely to be beneficial to you.

Using the kegel balls shouldn’t cause a yeast infection, but if you’re prone to yeast infections, a pH-balanced lubricant like Yes WB may help prevent them. pH matters!

 

 


0 comments


Leave a comment

Please note, comments must be approved before they are published